Ronald A. Walker

Associate Professor of Mathematics

Director of the Honors Programs

 

 

 

W-255K Olmsted Building

Dept. of Computer Science and Mathematical Sciences
Penn State Harrisburg

777 West Harrisburg Pike

Middletown, PA 17057 USA

 

Phone: (717)948-6673

Email: rawalker@psu.edu

 

Curriculum Vitae: (pdf)

 

 

Fall 2018 Office Hours:

            Monday, Wednesday  3:30-5:00pm   

Tuesday                       1:35-2:35pm

Thursday                     10:00-11:00am           

            Or by appointment

 

 


 

Teaching

 

Fall Semester 2018

CMPSC 360: Discrete Mathematics for Computer Science (Homework List)

 

MATH 410: Complex Analysis for Mathematicians and Engineers (Homework List)

 

Spring Semester 2018

CMPSC 360: Discrete Mathematics for Computer Science (Homework List)

 

MATH 497: Mathematics of Finance (Homework List)

 

Fall Semester 2017

CMPSC 360: Discrete Mathematics for Computer Science (Homework List)

 

MATH 425: Introduction to Operations Research (Homework List)

 

 

Previous Courses

 


 

 

Special Links

 


 

Research

 

My primary area of research is in the area of several complex variables with some focus on complex analytic geometry.  The problems I study have readily led me into other areas, including partial differential equations, algebraic geometry, linear algebra, and even some combinatorics.  In particular, much of my research has sprung from a number of questions related to boundaries of holomorphic chains and analytic varieties.

 

PhD Thesis:

Concerning Characterizations of Boundaries of Holomorphic 1-Chains within Complex Surfaces, University of Michigan 2003 (pdf) (dvi) (ps)

 

Papers and Preprints:

  • Walker R., Rationality Criteria in Differential Fields of Several Variables, submitted (pdf)
  • Walker R., Regarding an adaptive algorithm for testing multivariate linear dependence, Linear Algebra and its Applications 434 (2011) 605-613 (doi link) (pdf)
  • Walker R., Boundaries of holomorphic 1-chains within holomorphic line bundles over $\mathbb{CP}^1$, J. Geom. Anal. 20 (2010) 226-241 (doi link) (pdf)
  • Walker R., Extended shockwave decomposability related to boundaries of holomorphic 1-chains within $\mathbb{CP}^2$, Indiana Univ. Math. J. 57 (2008) 1133-1172 (doi link) (pdf)
  • Walker R., Characterizations of boundaries of holomorphic 1-chains within $\hat{\mathbb{C} \times \hat{\mathbb{C}}$ and $\mathbb{C} \times \hat{\mathbb{C}}$, J. Geom. Anal. 18 (2008) 1159-1170 (doi link) (pdf)
  • Walker R., Linear dependence of quotients of analytic functions of several variables with the least subcollection of generalized Wronskians, Linear Algebra and its Applications 408 (2005) 151-160 (article via journal website) (pdf)
  • Karlovich Y., Spitkovsky I., Walker R., Almost periodic factorization of block triangular matrix functions revisited, Linear Algebra and its Applications 293 (1999) 199-232 (article via journal website)

 



 

Last modified: Aug. 15, 2018